Aa
A
A
Close
Avatar universal
Azithromycin absorption
I was given a 1g dose of azithromycin after a preliminary NGU diagnosis and had watery (like from a spigot) diarrhea approximately 4 hours later. I had an almost empty stomach when given the drugs and was wondering if I potentially evacuated the contents too quickly; was the drug in my system long enough to be effective?
Cancel
1 Answers
Page 1 of 1
101028 tn?1419606604
this is a common side effect from the azithromycin. no worries that you didn't absorb enough medication.

grace
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank